# SDR SWAA2022031541093

- Difficulty date: August 14, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 60,725 hours, 35,715 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING DAMAGE NOTED ON FUSELAGE SKIN INTERNAL SURFACE BS 747 TO BS 767 STR 25R TO 26R / REPAIRED CHAFING DAMAGE ON FUSELAGE SKIN INTERNAL SURFACE BS 747 TO BS 767 STR 25R TO 26R IAW SWA EA 1-753-35532 REV IR AND ATS ER 19-04415 REV IR
